Publications of László Mérai

Papers in journals

  1. (with G. Horváth, J. Lawrence, Cs. Szabó) The complexity of the equivalence problem for nonsolvable groups, Bull. Lond. Math. Soc. 39 (2007), no. 3, 433--438.

  2. (with G. Horváth) The complexity of checking identities over non-solvable groups, (Hungarian) Mat. Lapok (N.S.) 13 (2006/07), no. 2, 20--27 (2008).

  3. Construction of large families of pseudorandom binary sequences,  The Ramanujan Journal 18 (2009), 341--349, pdf, the original publication is available at www.springerlink.com.

  4. A construction of pseudorandom binary sequences using rational functions, Unif. Distrib. Theory, 4 (2009), no. 1, 35--49, pdf

  5. A construction of pseudorandom binary sequences using both additive and multiplicative characters, Acta Arith. 139 (2009), 241--252, pdf

  6. Construction of pseudorandom binary lattices based on multiplicative characters, Periodica Math. Hungar. 59 (2009) 43--51, pdf

  7. On finite pseudorandom lattices of $k$ symbols,  Monatsh. Math. 161 (2010), no. 2, 173--191, pdf

  8. Construction of pseudorandom binary lattices using elliptic curves, Proc. Amer. Math. Soc. 139 (2011), no. 2, 407--420, pdf

  9. Construction of pseudorandom binary sequences over elliptic curves using multiplicative characters, Publ. Math. Debrecen, 80 (2012) no. 1-2, 199--213, pdf

  10.  Remarks on pseudorandom binary sequences over elliptic curves, Fund. Inform. 114 (2012) no. 3-4, 301--308, pdf

  11.  (with M. Bárász, P. Ligeti, D. A. Nagy) Anonymous sealed bid auction protocol based on a variant of the Dining Cryptographers' protocol, to appear in Periodica Math. Hungar. pdf

  12.  The higher dimensional analogue of certain estimates of Roth and Sárközy, submitted to Periodica Math. Hungar. pdf


Patents